# SDR 2002UALA00022

- Difficulty date: January 3, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 12,417 hours, 1,498 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD EXTERIOR OVERWING EMERGENCY LIGHT ASSEMBLY'S INOP ON LEFT HAND SIDE.  REPLACED FUSE IN POWER SUPPLY.
